# SDR AALA20070050

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEAT ROWS 10AB, 11AB, 17AB AND 19AB COME ON WHEN POWER AND BATTERY ARE TURNED OFF.  REPLACED BATTERY PACK FOR INOPERATIVE EMERGENCY LIGHTS AT SEAT ROWS 10AB, 11AB AND 19AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
